# SDR HALA2013071500089

- Difficulty date: July 15, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 80,020 hours, 33,128 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt Indiation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON RIGHT ENG START EGT FLUCTUATING DID NOT INCREASE.  CLEANED CONNECTOR ON RT ENG. OPS NORMAL, OK FOR SERVICE.
